EXCEPTIONAL SETS FOR GEODESIC FLOWS OF NONCOMPACT MANIFOLDS

Gelfert, K; Riquelme F.

Keywords: symbolic dynamics, topological entropy, geodesic flow

Abstract

For a geodesic flow on a negatively curved Riemannian manifold M and some subset A subset of T1M, we study the limit A-exceptional set, that is, the set of points whose omega-limit does not intersect A. We show that if the topological & lowast;-entropy of A is smaller than the topological entropy of the geodesic flow, then the limit A-exceptional set has full topological entropy. This result follows as a consequence of the construction of basic sets, with arbitrarily large entropy, over which the dynamics is conjugated to a suspension flow over a subshift of finite type. As an application, we compute the entropy of limit exceptional

Más información

Título según WOS: EXCEPTIONAL SETS FOR GEODESIC FLOWS OF NONCOMPACT MANIFOLDS
Volumen: 44
Número: 11
Fecha de publicación: 2024
Página de inicio: 3371
Página final: 3397
Idioma: English
DOI:

10.3934/dcds.2024063

Notas: ISI